How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 17383
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I am on antidepressants for anxiety now almoust 4 weeks, but

This answer was rated:

I am on antidepressants for anxiety now almoust 4 weeks, but my anxiety was never as bad as it is now and it feels like i am loosing my mind as so much in fear. On top of that got a really bad rash which was given antichistamin for yesturday but still the rash that is changing and appearing in different places but is there so thinking if its not due to medication i take. So not sure if not to change to different type of medication??
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: anxiety got worse in past weeks. Obviously having a rash makes anxiety worse as i worry that something is wrong
JA: Anything else in your medical history you think the Psychologist should know?
Customer: On thyroid tablets for over a year not sure if relevant
Customer: replied 10 days ago.
GP think the hive rash is not due to medication neverless my state of mind terrifies me as i never been as anxious and terrified as i am at the moment and seem to be getting worse. I am on fluoxetine 20mg

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Can you share a picture of your rash? After how many days of starting the tablets you got the rash?

Are you there?

Customer: replied 10 days ago.
I am four week of treatment on fluoxetine, rash started two days ago and from more then a week my anxiety intensified dramaticaly.

Thanks a lot for your patience and I appreciate it. Please wait, I am typing an answer and it may take a few minutes to write a detailed answer. In the meantime, if you have any specific questions, please let me know.

If you want a phone call, I am available to call you. We can stay in the chat as well. Regards

Customer: replied 10 days ago.
posted photos. I as when googled it said it could be lymphoma which skyrocket my anxiety

Respected customer, thanks a lot for your input, and thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. The rash that you have shown has nothing to do with the anti-anxiety pills. In cases of drug reactions, the rash should appear immediately after taking the pills. This is nothing more than a skin allergy. Using antihistamine is ok but you need to apply over-the-counter available hydrocortisone cream twice daily for 2 weeks and even ask your doctor for the steroid pills. As far as Lymphoma is concerned, you don't need to even think about that. I reassure you and promise you that. You should ask your doctor to reconsider your anxiety medicine as it was supposed to help you in the initial 3 weeks. Don't worry and avoid google.

I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link, please –

https://www.justanswer.com/medical/expert-dr-hasan/?rpt=3800

Regards

Customer: replied 10 days ago.
Thank you for your very detailed advise i aporeciate can i only ask Would changing my antianxiety not make me feel worse is swapping? Can i swap streight away or do i need a brake in between

You need to get the taper first and then go on the other medicine. You are welcome dear, respected, and valuable customer. Your satisfaction is my prime goal. Have we discussed everything that you wanted? Thank you for choosing justanswer.com. Have a good day. Please remember to add me to your favorite doctor. Regards

Customer: replied 10 days ago.
Sorry, What you mean by taper?? As i understand rash will take a few days to be gone with appropriate medication?

Taper means to decrease the dose of fluoxetine and then get your medicines changed.

Customer: replied 10 days ago.
Ahh lol i am on 20mg which is the lowest possible dose?

Yes, but to stop it, your doctor should still decrease the dose or he can increase the dose if want you to be on the same drug.

Customer: replied 10 days ago.
Ok thank you

You are always welcome.

Dr. Hasan and 3 other Medical Specialists are ready to help you